Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning Van Vleck's non-measurable set


Author: N. J. Lennes
Journal: Trans. Amer. Math. Soc. 14 (1913), 109-112
MSC: Primary 28A05; Secondary 28A20
MathSciNet review: 1500939
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A05, 28A20

Retrieve articles in all journals with MSC: 28A05, 28A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500939-X
Article copyright: © Copyright 1913 American Mathematical Society